Orenitram 2018-01-10T17:01:57+00:00

Tagged: 

  • Author
    Posts
  • Dawn Reynolds
    Participant
    Post count: 6
    #7736 |

    I have idiopathic PH for 9 years and my pressures were down to 40 but last summer I wasn’t feeling good at all and had a right heart cath and my pressures skyrocketed to 100 so my doctor changed my medicine, Tyvaso, to Orenitram. I have had horrible side effects such as nausea, leg pain, pounding headaches, diarrhea which titrating since end of October 2017 and still titrating, I am up to 1.875 mg but I am still out of breath just walking up a few steps or into a store. Has anyone else felt like this? I had an ECHO last week and pressures are still 100. Wondering if this medicine works at all or should I try something different. My doctor said to get up a little higher to 3 mg and if doesn’t work, try something else. Any suggestions?

  • Patricia
    Participant
    Post count: 27

    I used to be on I.V. Remodulin and did fantastic, but I wanted to get off the pump and use something oral. So, my doctor put me on Uptravi. I am doing very well on Uptravi, but I admit, not as great as on Remodulin. Talk to your doctor about remodulin.

  • Dawn Reynolds
    Participant
    Post count: 6

    Thanks! But that is one thing I am trying to avoid is going on Remodulin. I was on Remodulin when I first left the hospital but got an infection in my line so transferred to Letairis and then added Tyvaso. Unfortunately, the pump is not something that I want to go back on. I’ll try everything else first. If Orenitram does not start to work then I believe she is going to try Uptravi. How are your pressures on Uptravi? and how are the side effects?

You must be logged in to reply to this topic.